# SDR CA021001007

- Difficulty date: September 30, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,498 hours
- Engine: Pwa JT15D4
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 664130667
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE 5 INSPECTION CORROSION WAS NOTICED AROUND THE TRUNNION INNER PINS.AFTER MUCH DIFFICULTY THE PINS WERE REMOVED AND CORROSION WAS FOUND ON THE INSIDE OF THE BUSHINGS,SEIZING THE PINS. THE PINS ARE STACKED TO THE TRUNNION AND BUSHING WITH ROLL PINS. THE GEAR IS REQUIRED TO BE REMOVED AT 25800 LANDINGS, BUT, THERE IS NO REQUIREMENT TO REMOVE AND INSPECT THE PINS.
